# SDR QXEA9800348

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT AFT OVERWING EMERGENCY EXIT DOOR FRAME TOP AFT CORNER IS CRACKED.  REMOVED AND REPLACED FRAME IAW HORIZON EO 4-52-21C.
